# SDR GLBA2013042500233

- Difficulty date: April 25, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 34,652 hours, 42,753 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE RT SPAR CAP ON THE VERT STAB AT THE SECOND HOLE DOWN FROM THE TOP, .375" IN LENGTH.   REPAIRED IAW EO 13-1900-55-012.  MAJOR REPAIR.
